MathSciNet Relay Station
MathSciNet bibliographic data
MR1810300 60K35 (92D10)
Greven, A. Interacting stochastic systems: longtime behavior and its renormalization analysis. Jahresber. Deutsch. Math.-Verein. 102 (2000), no. 4, 149–170.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement